Metrical results on systems of small linear forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

    M. Hussain, Department of Mathematics and Statistics, La Trobe University, Melbourne, Australia
  • S. Kristensen
Original languageEnglish
JournalInternational Journal of Number Theory
Volume9
Issue number3
Pages (from-to)769-782
Number of pages14
ISSN1793-0421
DOIs
StatePublished - 2013

See relations at Aarhus University Citationformats

ID: 54061049